MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract
Model Number M00521231
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip was used during a colonoscopy procedure on (b)(6)2026 for treatment of a lower gastrointestinal bleed.During the procedure, the resolution 360 clip was opened and closed.The staff then determined that the clip was not required due to the presence of excessive debris in the colon.During retrieval of the clip from the scope, the clip was no longer attached and was later found within the scope during the cleaning process.The scope was sent for repair.There were no reported patient complications.The procedure was completed, without the use of the resolution 360 clip, as the clip was determined not to be required.
 
Additional Manufacturer Narrative
Block h6: imrdf code a150208 captures the reportable event of device deployed in scope.

Brand Name
Resolution 360 Clip
Common Device Name
Hemostatic Metal Clip For The Gi Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50946691
Report Number3005099803-2026-03972
Device Sequence Number9624402
Product Code PKL
UDI-Device Identifier08714729875635
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521231
Device Catalogue NumberM00521231
Device Lot Number0039641002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown